Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 151484, 7 pages
http://dx.doi.org/10.1155/2015/151484
Research Article

Approximate Controllability of the Degenerate System with the First-Order Term

School of Basic Science, Changchun University of Technology, Changchun 130012, China

Received 30 May 2015; Revised 15 July 2015; Accepted 22 July 2015

Academic Editor: Hugo Leiva

Copyright © 2015 Runmei Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Runmei Du, “Approximate Controllability of the Degenerate System with the First-Order Term,” Journal of Function Spaces, vol. 2015, Article ID 151484, 7 pages, 2015. https://doi.org/10.1155/2015/151484.